Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Itchy, swollen, protruding labia minora with dark blackish color, virgin. What could be the cause and remedy?

may i know what happened to my vaginal part ...its quite itcy and i got sweeling in my labia minora ,and now its protruding outwards...and its irritation is quite unbearable,and im virgin ,also my labia minora which is outside of my vagina is dark blackish in colour.I want to know what is this actually,and what should i do,can you help me
Asked On : Fri, 22 Jun 2012
Answers:  1 Views:  289
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Medical Topics
Ayurveda Specialist 's  Response
This could be an infection such as yeast or bacterial vaginosis, or this could be an irritation reaction to something. Try hydrocortisone cream for now twice a day, but if not better in a couple of days see a provider. Yeast usually is itchy with thick white discharge, while bacterial vaginosis is a frothy discharge with a fishy odor. Hope this helps..
Answered: Sun, 18 May 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor